It’s been 4 days since I took the Plan B pill and I’ve been having The worst experience of abdominal pain, nausea, tiredness and dizziness which are normal symptoms for Plan B but it’s been going on for 4 days and I urinate more then ever and right when I’m done I start getting cramps. We used a condom and I toke the Plan B the next day I had very bit of blood I’m also very young so is it a possibility that it affecting me more because of that? Or am I pregnant? I’ve been having the worst anxiety because of this and the only way the cramps go away is by Advil my last period was on June 6 and ended June 10 it really concerning me and I don’t know what’s going on? I’ve been feeling the worst.
Getting cramps after urinating sounds like you might have a urine infection, possibly cystitis. I'd check out that possibility.
The rest of your symptoms are common with Plan B.
Your age shouldn't make a difference. Just some people experience more symptoms than others. I've had symptoms go on for a couple of weeks, in the past.
You don't say when you had sex.
If you were ovulating, or about to, when you had sex, then Plan B may not be able to do its job, and you'd have needed one of the other methods of emergency contraception; either the other emergency pill called Ulipristal Acetate (Ella), or to have an IUD fitted by a doctor. Either of those things can be effective if done within 5 days/120 hours of the unprotected sex.
Plan B is not as effective as regular hormonal birth control. It's simply worth a try in an emergency.
If you have regular, monthly periods, then you'll likely ovulate somewhere within days 12 to 17 of your menstrual cycle.
Day 1 of your menstrual cycle is the first day of your period. Your menstrual cycle runs until the day before your next period.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Nov 2014 • 1 answer
Posted 1 Jul 2016 • 3 answers
Posted 19 Dec 2016 • 1 answer
Posted 4 May 2017 • 1 answer
Posted 1 Oct 2017 • 1 answer